# SDR UPS99829566

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Nr 4 Eng Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 4 ENGINE OUTBOARD T/R FWD LOWER CORNER BRACKET CRACKED.  DYE PEN AREA IAW MIL-27IF, NO CRACKS NOTED.
